# SDR 2013FA0000270

- Difficulty date: May 9, 2013
- Submitted: May 9, 2013
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 22,318 hours
- Engine: Cont IO520BB
- Engine time: 1,769 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1102
- Condition: Failed
- Location: Taxi Light
- Part time: 1,574 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE TAXI LIGHT AS BEING INOPERATIVE.  DURING TROUBLESHOOTING,  FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  NO PROBABLE CAUSE AT THIS TIME.  REPLACED THE CIRCUIT BREAKER.
